Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 826173, 9 pages
http://dx.doi.org/10.1155/2014/826173
Research Article

A Class of Volterra-Fredholm Type Weakly Singular Difference Inequalities with Power Functions and Their Applications

1Department of Mathematics and Computer Information Engineering, Baise University, Baise 533000, China
2School of Mathematics and Statistics, Hechi University, Yizhou, Guangxi 546300, China

Received 12 July 2014; Accepted 5 August 2014; Published 14 August 2014

Academic Editor: Junjie Wei

Copyright © 2014 Yange Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We discuss a class of Volterra-Fredholm type difference inequalities with weakly singular. The upper bounds of the embedded unknown functions are estimated explicitly by analysis techniques. An application of the obtained inequalities to the estimation of Volterra-Fredholm type difference equations is given.